Alert archive / New Jersey / Dense Fog Advisories in 2011
Dense Fog Advisory 4, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this dense fog advisory at Nov 9, 2011, 10:38 PM EST for 4 states. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2011, 10:38 PM EST (03:38 UTC)
- Expired
- Nov 10, 2011, 11:00 AM EST
- In force
- 12 hr
- Issued by
- NWS Philadelphia/Mount Holly
Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Mercer County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA
The radar
The Dover AFB radar (KDOX), 77 km from the middle of the area, began a volume at 03:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.6 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
528 WWUS71 KPHI 100338 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1038 PM EST WED NOV 9 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-101200- /O.NEW.KPHI.FG.Y.0004.111110T0338Z-111110T1300Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FREEHOLD...SANDY HOOK...PENNSVILLE...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 1038 PM EST WED NOV 9 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EST THURSDAY. * LOCATIONS...NORTHEAST MARYLAND...DELAWARE AND MOST OF SOUTHERN AND EASTERN NEW JERSEY. * HAZARDS...DENSE FOG. * VISIBILITIES...GENERALLY ONE-QUARTER OF A MILE OR LESS. * TIMING...AREAS OF DENSE FOG ARE EXPECTED TO LAST THROUGH THE OVERNIGHT AND INTO THE EARLY PORTION OF THE MORNING COMMUTE. * IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ HAYES
3 follow-up statements
841 WWUS71 KPHI 100826 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 326 AM EST THU NOV 10 2011 NJZ017>019-101400- /O.EXB.KPHI.FG.Y.0004.000000T0000Z-111110T1400Z/ GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON- INCLUDING THE CITIES OF...GLASSBORO...CAMDEN...CHERRY HILL... MOORESTOWN...MOUNT HOLLY 326 AM EST THU NOV 10 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOCATIONS...GLOUCESTER...CAMDEN AND NORTHWEST BURLINGTON COUNTIES IN NEW JERSEY. * HAZARDS...DENSE FOG. * VISIBILITIES...GENERALLY ONE-QUARTER OF A MILE OR LESS. * TIMING...AREAS OF DENSE FOG ARE EXPECTED TO LAST INTO THE MORNING COMMUTE. * IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016-020>027-101400- /O.EXT.KPHI.FG.Y.0004.000000T0000Z-111110T1400Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- SALEM-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FREEHOLD...SANDY HOOK...PENNSVILLE...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 326 AM EST THU NOV 10 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...NORTHEAST MARYLAND...DELAWARE AND MOST OF SOUTHERN AND EASTERN NEW JERSEY. * HAZARDS...DENSE FOG. * VISIBILITIES...GENERALLY ONE-QUARTER OF A MILE OR LESS. * TIMING...AREAS OF DENSE FOG ARE EXPECTED TO LAST INTO THE MORNING COMMUTE. * IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ HAYES
945 WWUS71 KPHI 101008 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 508 AM EST THU NOV 10 2011 NJZ015-PAZ067>071-101400- /O.EXA.KPHI.FG.Y.0004.000000T0000Z-111110T1400Z/ MERCER-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...TRENTON...WEST CHESTER...NORRISTOWN... DOYLESTOWN...MEDIA...PHILADELPHIA 508 AM EST THU NOV 10 2011 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM EST THIS MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM EST THIS MORNING. * LOCATIONS...PORTIONS OF SOUTHEAST PENNSYLVANIA AND MERCER COUNTY NEW JERSEY. * HAZARDS...DENSE FOG. * VISIBILITIES...GENERALLY ONE-QUARTER OF A MILE OR LESS. * TIMING...AREAS OF DENSE FOG ARE EXPECTED TO LAST INTO THE MORNING COMMUTE. * IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS TRAVELING CONDITIONS PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN...USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>027-101400- /O.CON.KPHI.FG.Y.0004.000000T0000Z-111110T1400Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FREEHOLD...SANDY HOOK...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST 508 AM EST THU NOV 10 2011 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING... * LOCATIONS...NORTHEAST MARYLAND...DELAWARE AND MOST OF SOUTHERN AND EASTERN NEW JERSEY. * HAZARDS...DENSE FOG. * VISIBILITIES...GENERALLY ONE-QUARTER OF A MILE OR LESS. * TIMING...AREAS OF DENSE FOG ARE EXPECTED TO LAST INTO THE MORNING COMMUTE. * IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ HAYES
434 WWUS71 KPHI 101400 NPWPHI URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 900 AM EST THU NOV 10 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ013>027-PAZ067>071-101600- /O.EXT.KPHI.FG.Y.0004.000000T0000Z-111110T1600Z/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH- MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN- CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CHESTER- MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE... GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY... JACKSON...MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE... OCEAN CITY...ATLANTIC CITY...LONG BEACH ISLAND... WHARTON STATE FOREST...WEST CHESTER...NORRISTOWN...DOYLESTOWN... MEDIA...PHILADELPHIA 900 AM EST THU NOV 10 2011 ...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 11 AM EST THIS MORNING... * LOCATIONS...NORTHEAST MARYLAND...DELAWARE AND MOST OF SOUTHERN AND EASTERN NEW JERSEY. * HAZARDS...DENSE FOG. * VISIBILITIES...GENERALLY ONE-QUARTER OF A MILE OR LESS. * TIMING...AREAS OF DENSE FOG ARE EXPECTED TO LAST THROUGH LATE MORNING. * IMPACTS...DENSE FOG WILL RESULT IN HAZARDOUS TRAVELING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$
What forecasters said that day
The local office's own words before this dense fog advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this dense fog advisory went out at Nov 9, 7:05 PM EST, 3 hours 33 minutes earlier.
Area forecast discussion, Nov 9, 7:05 PM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
705 PM EST WED NOV 9 2011
.SYNOPSIS...
A COLD FRONT EXTENDED FROM MICHIGAN TO ALABAMA THIS AFTERNOON.
THE BOUNDARY WILL PROGRESS TO THE EAST AND IT SHOULD PASS THROUGH
OUR REGION ON THURSDAY. HIGH PRESSURE IS FORECAST TO FOLLOW FOR
FRIDAY THROUGH SUNDAY. A WEAK BOUNDARY FROM THE NORTHWEST MAY DROP
INTO OUR REGION ON MONDAY BEFORE LIFTING BACK TO THE NORTH. A COLD
FRONT IS EXPECTED TO APPROACH FROM THE NORTHWEST ON WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A MOISTENING UPSLOPE SE FLOW IS EXPECTED TO PERSIST THROUGH THE
NIGHT. THE FORECAST MODELS AS REFLECTIVE IN THEIR SOUNDINGS HAVE
BEEN FAIRLY PERSISTENT IN ADVECTING MOISTURE IN BELOW 850MB. BOTH
STATUS AND FOG WERE DEVELOPING SOUTHEAST OF THE INTERSTATE 95
CORRIDOR AT AROUND 00Z.
WE HAVE STEPPED UP TO A MENTION OF PATCHY DENSE FOG IN THE GRIDS
AND WE HAVE ISSUED A SPS FOR AREAS AWAY FROM THE NORTHWESTERN
ZONES. THIS MAY BE AN INTERIM STEP BEFORE ISSUING A DENSE FOG
ADVISORY. WE MAY HAVE TO DEAL WITH A PARTIAL CUTOFF OF RADIATING
OVER THE COASTAL PLAIN IF MID CLOUDS MAKE IT FAR ENOUGH EAST, SO
WE ARE KEEPING OUR POWDER DRY FOR NOW. TEMPERATURES AND DEW POINTS
WERE ADJUSTED. TEMPERATURES WERE DROPPING RAPIDLY, BUT DEW POINTS
WERE RISING RAPIDLY, UNDER AND IN ADVANCE OF THE FOG.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
PRETTY MUCH A MODELING CONSENSUS FOR THURSDAY ABOUT SOME OF
SEAN'S MOISTURE SCRAPING OUR EASTERN CWA WITH A SECONDARY
PRECIPITATION MAX IN THE NWRN PART OF OUR CWA FOLLOWING THE
INCREASING FGEN FORCING, MID LVL QVEC CONVERGENCE AND H2.5 JET
ENTRANCE REGION. THE GFS REMAINS THE SLOWEST MODEL WITH THIS
EVOLUTION, WITH THE EURO A DECENT COMPROMISE TO FOLLOW. HIEST POPS
FOR THE DAY WILL BE EAST AND NORTHWEST FOLLOWING THESE TWO
FEATURES. GFS MOS POPS WERE NOT USED AS THEY APPEAR TOO LOW FOR
SUCH A DYNAMIC A TROF. MAX TEMPS ARE A COMP BETWEEN CONTINUITY AND
THE LATEST STAT MOS BLEND.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
AFTER THE COLD FRONT PASSES TO OUR EAST, SHOWERS ARE EXPECTED TO
LINGER IN OUR REGION INTO THURSDAY EVENING, ESPECIALLY IN OUR
NORTHERN COUNTIES. STRONG COLD ADVECTION IS FORECAST TO TAKE PLACE
ON THURSDAY NIGHT INTO EARLY FRIDAY. WITH A TIGHT PRESSURE
GRADIENT BETWEEN LOW PRESSURE TO OUR NORTHEAST AND HIGH PRESSURE
TO OUR SOUTHWEST, A BRISK NORTHWEST TO WEST WIND IS LIKELY THROUGH
MUCH OF THE DAY ON FRIDAY.
THE MID LEVEL TROUGH THAT WAS LOCATED OVER THE CENTRAL PART OF
THE COUNTRY THIS AFTERNOON WILL PROGRESS EASTWARD. THE AXIS OF THE
TROUGH SHOULD PASS OVERHEAD ON FRIDAY MORNING. DURING THE COURSE
OF THE WEEKEND AND THE FIRST HALF OF THE NEW WEEK, A LONG WAVE
TROUGH IS EXPECTED TO SETTLE OVER THE CENTRAL PART OF THE COUNTY
WITH A RIDGE DEVELOPING OVER THE WESTERN NORTH ATLANTIC.
INITIALLY, SURFACE HIGH PRESSURE SHOULD BRING DRY AND MILD
WEATHER TO OUR REGION FOR THE WEEKEND.
A MID LEVEL SHORT WAVE IS ANTICIPATED TO RIDE UP THE EAST SIDE OF
THE DEVELOPING TROUGH AND OVER THE EASTERN GREAT LAKES ON SUNDAY
NIGHT. THE FEATURE MAY PUSH A WEAK FRONTAL BOUNDARY INTO OUR
REGION ON MONDAY BRINGING A LOW OR SLIGHT CHANCE OF SHOWERS,
MAINLY TO OUR NORTHERN COUNTIES. ANOTHER MID LEVEL SHORT WAVE IS
FORECAST TO FOLLOW A SIMILAR PATH DURING THE MIDWEEK PERIOD.
&&
.AVIATION /00Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.
A DETERIORATING TAF PACKAGE WAS ISSUED WITH THE 18Z FORECASTS.
THE FIRST HINT WAS THE FORMATION OF THE FOG AND LOW CLOUDS THIS
MORNING IN THE SOUTHERN AIRPORTS. THE SOUTHEAST FLOW IS FORECAST
TO CONTINUE THROUGH THE NIGHT AND AS THE AIR MASS COOLS NEAR THE
SURFACE STRATUS AND FOG WILL FORM.
SOME DRIZZLE OR LIGHT RAIN MIGHT OCCUR OVERNIGHT, BUT AREAL
COVERAGE AND CONFIDENCE NOT ENOUGH TO INCLUDE WITH THIS PACKAGE,
MOST LIKELY AIRPORTS TO EXPERIENCE IT SHOULD BE THE NORTHERN
UPSLOPE REGIONS OF OUR AREA.
WE USED AROUND 14Z AS AN APPROXIMATE BENCHMARK IMPROVEMENT IN
CONDITIONS TO MVFR ON THURSDAY MORNING. THIS IS PARTIALLY DUE TO
THE APPROACHING COLD FRONT. WHILE THE COLD FRONT SHOULD MOVE
THROUGH THE TERMINALS TOWARD OR NEAR THE END OF THE CURRENT TAF
PACKAGE, MODELS ARE SUGGESTING THERE COULD BE SOME SHOWERS OR
LIGHT RAIN BEHIND THE FRONT AS AN UPPER AIR DISTURBANCE MOVES
TOWARD OUR AREA. WE ARE EXPECTING PRIMARILY MVFR CONDITIONS TO
OCCUR IN THE SHOWERS WITH THE GREATEST LIKELIHOOD OF THEM
OCCURRING IN THE NORTHERN WESTERN AND EASTERN PARTS OF THE
TERMINAL AREAS.
SURFACE WINDS ARE FORECAST TO SHIFT TO THE NORTHWEST DURING THE
DAY ON THURSDAY, BUT GUSTINESS IS NOT EXPECTED TO DEVELOP UNTIL
LATE IN THE AFTERNOON.
OUTLOOK...
VFR CONDITIONS ARE ANTICIPATED FOR THURSDAY NIGHT AND FRIDAY WITH
A GUSTY NORTHWEST TO WEST WIND LIKELY.
HIGH PRESSURE SHOULD BRING MAINLY DRY WEATHER TO OUR REGION FROM
FRIDAY NIGHT THROUGH EARLY MONDAY. HOWEVER, VISIBILITY
RESTRICTIONS ARE POSSIBLE DURING THE LATE NIGHT AND MORNING HOURS,
ESPECIALLY ON SATURDAY NIGHT INTO SUNDAY MORNING AND SUNDAY NIGHT
INTO MONDAY MORNING, AS INCREASINGLY MILD AIR SETTLES INTO OUR
REGION.
A WEAK FRONTAL BOUNDARY FROM THE NORTHWEST MAY BRING SCATTERED TO
ISOLATED SHOWERS FOR MONDAY AFTERNOON. THE PRECIPITATION SHOULD
HAVE LIMITED IMPACT ON CEILING AND VISIBILITY VALUES, WITH VFR
CONDITIONS ANTICIPATED.
&&
.MARINE...
SWELLS FROM SEAN WILL CONTINUE TO PRODUCE SCA CONDITIONS INTO
THURSDAY DAY. WINDS WILL BE FAIRLY LIGHT PRECEDING THE THURSDAY
COLD FRONTAL PASSAGE TONIGHT. EVEN ON THURSDAY DAY WHILE WINDS
WILL START INCREASING IN THE WAKE OF THE COLD FRONTAL PASSAGE, WE
ARE EXPECTING WINDS TO BARELY REACH SMALL CRAFT CRITERIA BY
SUNSET.
WIND SPEEDS AT 925 HPA ARE EXPECTED TO INCREASE INTO THE 35 TO 40
KNOT RANGE FOR A TIME FROM LATE THURSDAY NIGHT INTO FRIDAY OVER
OUR MARINE AREA. WITH STRONG COLD ADVECTION AND GOOD ATMOSPHERIC
MIXING, IT APPEARS AS THOUGH THE WIND MAY REACH THE WATER'S
SURFACE IN THE FORM OF FREQUENT GALE FORCE GUSTS. AS A RESULT, WE
HAVE ISSUED A GALE WATCH FOR OUR MARINE AREA FROM LATE THURSDAY
NIGHT THROUGH FRIDAY.
AS THE PRESSURE GRADIENT RELAXES, WIND SPEEDS AND WAVE HEIGHTS
ARE FORECAST TO DIMINISH FOR THE WEEKEND AND FOR MONDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON
FOR ANZ430-431-452>455.
SMALL CRAFT ADVISORY UNTIL MIDNIGHT EST THURSDAY NIGHT FOR
ANZ452>455.
GALE WATCH FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON
FOR ANZ450-451.
SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR ANZ450-451.
&&
SYNOPSIS...IOVINO
NEAR TERM...GIGI/DELISI
SHORT TERM...GIGI
LONG TERM...IOVINO
AVIATION...GIGI/IOVINO/DELISI
MARINE...GIGI/IOVINOHazardous weather outlook, Nov 9, 3:36 PM EST, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EST WED NOV 9 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-102045- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 336 PM EST WED NOV 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME DENSE FOG IS POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SOME DENSE FOG IS POSSIBLE ON THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-452>455-102045- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EST WED NOV 9 2011 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME DENSE FOG IS POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. SOME DENSE FOG IS POSSIBLE ON THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450-451-102045- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 336 PM EST WED NOV 9 2011 ...GALE WATCH IN EFFECT FROM LATE THURSDAY NIGHT THROUGH FRIDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME DENSE FOG IS POSSIBLE LATE TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. SOME DENSE FOG IS POSSIBLE ON THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Nov 9, 6:49 PM EST, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 649 PM EST WED NOV 9 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ008>010-012>027-PAZ067>071- 101100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE- PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...MORRISTOWN...FLEMINGTON...SOMERVILLE...NEW BRUNSWICK... FREEHOLD...SANDY HOOK...TRENTON...PENNSVILLE...GLASSBORO... CAMDEN...CHERRY HILL...MOORESTOWN...MOUNT HOLLY...JACKSON... MILLVILLE...HAMMONTON...CAPE MAY COURT HOUSE...OCEAN CITY... ATLANTIC CITY...LONG BEACH ISLAND...WHARTON STATE FOREST... WEST CHESTER...NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 649 PM EST WED NOV 9 2011 ...FOG, DENSE IN SPOTS, TONIGHT... LOW CLOUDS AND FOG THAT WAS DENSE IN SPOTS WERE ADVANCING FROM THE COAST TOWARD AREAS NEAR AND ALONG THE INTERSTATE 95 CORRIDOR THIS EVENING. FOG EVENTUALLY IS EXPECTED TO REACH AS FAR NORTHWEST AS THE WESTERN SUBURBS OF NEW YORK CITY AND PHILADELPHIA, ALL OF DELAWARE AND THE MARYLAND EASTERN SHORE. IT WILL CAUSE THE VISIBILITY TO DROP TO OR BELOW ONE-QUARTER MILE IN SOME SPOTS, AND IT WILL LINGER THROUGH DAYBREAK. IF YOU ARE DRIVING OVERNIGHT OR DURING THE EARLY MORNING COMMUTE AND ENCOUNTER DENSE FOG, PLEASE SLOW DOWN, KEEP YOUR LIGHTS ON THE LOW BEAM SETTING, AND LEAVE AS MUCH DISTANCE AS YOU CAN BETWEEN YOURSELF AND OTHERS. MPD
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 9, 10:40 PM EST | Marine Dense Fog Advisory | PHI | 10 hr | |
| Nov 10, 4:09 PM EST | Gale Warning | PHI | 24 hr |
Nearby
Dense Fog Advisories in New Jersey, 2011Dense Fog Advisories in Maryland, 2011Dense Fog Advisories in Delaware, 2011Every dense fog advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.